It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board


High & Low Blood Pressure Board Index


Hi, I am new to this site and forum. I would like to share my problem and hope that somebody can identify and/or give me some good advice.

I am 64 year single female, living in Turkey. At the end of November last year my BP spiked highest reading 177/70. I went to my local hospital and they administered Kapotril drug and it subsided and I went home. As I am concerned about my BP in general, (not that I have/had hypertension or pre-hypertension), but as a general health concern, I visited my Doctor. He was aware of my emotional situ at the time, (I was having an affair which following this episode finished...). My doctor prescribed Cantab plus for one month and to take Kapotril IF my pressure rose to 150 plus. I went on my holiday as scheduled. At the start of the vacation I had a few spikings but finally it settled down and I felt really good. I came home, continued with the medication, then at the start of February I began to experience, what I considered to be, side affects of the drug. I became lightheaded, not dizzy, but a feeling of floating, not being in this world!! spaced out. There was no particular time in the day when these sensations started but normally they would be mid-afternoon, when I was relaxing and/or early evening before dinner, they were sooo uncomfortable that I lost my appetite and the only respite was to go to bed. My BP during these sensations would rise and fall, again, only really relaxing when I went to bed. After discussions with my doctor we stopped the Atacand plus and I felt really good. My bp wss stable until a week or so ago. Then the spiking started again on a Saturday and again the next day. The pressure was the same as before high. I took the medication as prescribed and the pressure subsided. This spiking is now starting to occur more often than not...and again for no apparent reason. I am an emotional woman with high intelligence and I do not suffer fools, especially myself gladly! I went to visit my doctor yesterday with all my readings of the past 3 weeks. He couldn't understand why I was spiking. He said that the readings are a little high but not pre-hypertensive. He prescribed Fludex SR and to take for one month, he also suggested Passiflora capsules, (which I knew about), and to see how I go. I felt really good yesterday then, last evening, exactly the same happened again....I lost my appetite I just wanted to go to bed, I had a glass of fresh lemon juice with water and took a passiflora capsul and went to bed. The readings subsided and I slept well. My pressure at 06.00 this morning was fine, normal. I have had my breakfast, taken my Fluidex and passiflora and HOPING that I can keep this under control. I am an active woman, walking almost 3 kms every day, when weather permits as it's winter here.....I live at the top of an apartment building, 95 stairs to my apartment, all this and more activity is no problem for me. My diet is good. I do not smoke. I drink alcohol, but in moderation, an excellent diet, 1 or 2 cups of coffee per day, the sachet type not Nescafe, local brand, maybe 1 cup of tea per day if I am outside and go to cafe. No cola, no fizzy drinks, if I do they are low cal and very very occasionally. I am highly strung, and subject to high emotions. The sensations I have when the BP rises is like a 'rush' in my body, I come over all hot, like a hot flush during menopause, no sweaty hands, palms or anything like that, my heart races a little but not more than climbing stairs or other activity similar, I do not feel faint. I know when the BP rises, I can feel it, if that makes sense!! I am an emotional woman, I am subject to high and low emotions. I am very very happy with my life, so happy I get scared!! again f that makes sense. I travel a great deal, in 3 weeks back to Egypt for another 5 weeks. I am not lonely, at least I do not think I am. I do not have regular boyfriend or partner, but do have occasional sex with a close friend, very occasional...unfortunately!! I LOVE LIFE and live it to the full, THIS spiking is holding me back....it is stopping me from enjoying my evenings at home, eating the wonderful fresh food that I have cooked, watching movies, chatting to my pals online, all I do, or have been doing is go to bed......I WANT AND NEED AN ANSWER. My doctor told me yesterday that I am or could be suffering from anxiety, but I do not feel that way, althoiugh sometimes I do from the inside not from the head, again if that makes sense to anyone!! I have a happy but very strong personality. I am independent and do everything I can for myself when I can, despite living in a foreign country. I am blessed to be living IN THE MOST BEAUTIFUL city and country in the world and I want to live a long and happy life, which I was doing, before this episode last November. At the time I was heavily involved with a man, which ended when I was on holiday. Yes, at the time I was sad, but I feel, or felt at the time that I recovered quickly from this let down. I do not allow romantic issues to get to me, normally......well, if there is anyone out there in this community who has suffered, who is suffering, or can understand, indentify, and help and/or advice me I would be grateful. I JUST WANT TO BE ME AGAIN!!!!!!! ........p.s. I have had full blood work done, blood sugar, kholesterol, EKG, kidney and liver functions but all is good. Alhamedullah for that......





All times are GMT -7. The time now is 01:06 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!